Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J. From Elsevier Bibliographic data for series maintained by Catherine Liu (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 14, issue 3, 1984
- Stationary distributions of the simplest dynamical systems in Rn perturbed by generalized Poisson process pp. 269-284

- O. K. Zakusilo
- Distributions of class L[alpha] pp. 285-299

- Z. D. Bai and Y. Q. Yin
- An asymptotic minimax risk bound for estimation of a linear functional relationship pp. 300-314

- M. Nussbaum
- The rate of convergence of the least squares estimator in a non-linear regression model with dependent errors pp. 315-322

- B. L. S. Prakasa Rao
- Principal components in the nonnormal case: The test of equality of Q roots pp. 323-335

- Christine M. Waternaux
- Formulas for zonal polynomials pp. 336-347

- H. B. Kushner and Morris Meisner
- Weighted L2 quantile distance estimators for randomly censored data pp. 348-359

- R. L. Eubank and V. N. LaRiccia
- A limit theorem for branching one-dimensional periodic diffusion processes pp. 360-375

- Kiyoshi Kawazu and Yukio Ogura
- Stochastic bounds for attained levels pp. 376-389

- Robert H. Berk
Volume 14, issue 2, 1984
- Universal estimators of a vector parameter pp. 135-154

- A. L. Rukhin
- A condition for null robustness pp. 155-168

- Morris L. Eaton and Takeaki Kariya
- Robust regression function estimation pp. 169-180

- Wolfgang Härdle
- A Bahadur efficiency comparison between one and two sample rank statistics and their sequential rank statistic analogues pp. 181-200

- David M. Mason
- Bivariate step processes and random evolutions pp. 201-211

- Kyle Siegrist
- Construction of improved estimators in multiparameter estimation for continuous exponential families pp. 212-220

- Malay Ghosh, Jiunn Tzon Hwang and Kam-Wah Tsui
- Limiting distributions of two random sequences pp. 221-230

- Robert Chen, Richard Goodman and Alan Zame
- On Berry-Esséen rates, a law of the iterated logarithm and an invariance principle for the proportion of the sample below the sample mean pp. 231-247

- Stefan Ralescu and Madan L. Puri
- Hyperamarts: Conditions for regularity of continuous parameter processes pp. 248-267

- Bong Dae Choi
Volume 14, issue 1, 1984
- Central limit theorem for integrated square error of multivariate nonparametric density estimators pp. 1-16

- Peter Hall
- Domains of attraction and regular variation in IRd pp. 17-33

- Laurens de Haan, E. Omey and S. Resnick
- Quasimartingales on partially ordered sets pp. 34-73

- Harry E. Hürzeler
- The theory of concentrated Langevin distributions pp. 74-82

- Geoffrey S. Watson
- On a class of stopping times for M-estimators pp. 83-93

- Winfried Stute
- On the reverse process of a critical multitype Galton-Watson process without variances pp. 94-100

- Tetsuo Nakagawa
- Use of the hyperbolic differential operator to find a scalar statistic which has constant regression on the mean of a sample of Wishart matrices pp. 101-104

- Barbara Heller
- Ultraspherical polynomials and statistics on the m-sphere pp. 105-113

- John G. Saw
- On the hellinger square integral with respect to an operator valued measure and stationary processes pp. 114-133

- Andrzej Makagon
Volume 13, issue 4, 1983
- A limit theorem for the eigenvalues of product of two random matrices pp. 489-507

- Y. Q. Yin and P. R. Krishnaiah
- Limiting behavior of the eigenvalues of a multivariate F matrix pp. 508-516

- Y. Q. Yin, Z. D. Bai and P. R. Krishnaiah
- Kernel-transformed empirical processes pp. 517-533

- Sándor Csörgo
- Continuity properties of decomposable probability measures on euclidean spaces pp. 534-538

- Stephen James Wolfe
- Asymptotic properties of Cramér-Smirnov statistics--A new approach pp. 539-549

- Shashikala Sukhatme
- Absolute continuity of operator-self-decomposable distributions on Rd pp. 550-560

- Makoto Yamazato
- The past of a stopping point and stopping for two-parameter processes pp. 561-577

- Jean-Pierre Fouque
- Limit distributions and one-parameter groups of linear operators on Banach spaces pp. 578-604

- Zbigniew J. Jurek
- On Wong-Zakai approximation of stochastic differential equations pp. 605-611

- Franz Konecny
Volume 13, issue 3, 1983
- The maximum of the periodogram pp. 383-400

- Hong-Zhi An, Zhao-Guo Chen and E. J. Hannan
- Estimating the mean function of a Gaussian process and the Stein effect pp. 401-424

- James Berger and Robert Wolpert
- Central limit theorems for non-linear functionals of Gaussian fields pp. 425-441

- Péter Breuer and Péter Major
- Entrance laws for Feller diffusions on (0, [infinity]) and Doob's h-path transformation pp. 442-463

- A. Bose
- On a number of poisson matrices in Bang-Bang representations for 3 - 3 embeddable matrices pp. 464-472

- Halina Frydman
- Special functions and characterizations of probability distributions by zero regression properties pp. 473-487

- Barbara Heller
Volume 13, issue 2, 1983
- On [alpha]-symmetric multivariate distributions pp. 213-233

- Stamatis Cambanis, Robert Keener and Gordon Simons
- Measuring the efficiency of trigonometric series estimates of a density pp. 234-256

- Peter Hall
- Point processes and multivariate extreme values pp. 257-272

- Paul Deheuvels
- Limit laws for upper and lower extremes from stationary mixing sequences pp. 273-286

- Richard A. Davis
- Central limit theorem and weak law of large numbers with rates for martingales in Banach spaces pp. 287-301

- P. L. Butzer, L. Hahn and M. Th. Roeckerath
- Asymptotic normal distribution of multidimensional statistics of dependent random variables pp. 302-309

- Rodolfo De Dominicis
- The inverse partial correlation function of a time series and its applications pp. 310-327

- R. J. Bhansali
- On a class of martingale inequalities pp. 328-352

- David C. Cox and J. H. B. Kemperman
- Mesures majorantes et loi du logarithme itéré pour les variables aléatoires sous-gaussiennes pp. 353-360

- Bernard Heinkel
- Stability of sums of weighted nonnegative random variables pp. 361-365

- N. Etemadi
- Weak convergence of linear forms in D[0, 1] pp. 366-374

- Peter Z. Daffer and Robert L. Taylor
- Positive dependence properties of elliptically symmetric distributions pp. 375-381

- Allan R. Sampson
Volume 13, issue 1, 1983
- Asymptotic properties of general autoregressive models and strong consistency of least-squares estimates of their parameters pp. 1-23

- T. L. Lai and C. Z. Wei
- On near neighbour estimates of a multivariate density pp. 24-39

- Peter Hall
- Bayes estimation in linear models: A coordinate-free approach pp. 40-51

- Stanislaw Gnot
- Characterization of limits of Bayes procedures pp. 52-66

- Frank Caridi
- Third-order efficiency of conditional tests in exponential models: The lattice case pp. 67-108

- C. Hipp
- Stationary probability distributions for multiresponse linear learning models pp. 109-117

- H. Pruscha and R. Theodorescu
- The weak and strong Gaussian probabilistic realization problem pp. 118-137

- C. van Putten and J. H. van Schuppen
- Equivalence of measures induced by infinitely divisible processes pp. 138-147

- Jerry Alan Veeh
- On the decomposition of the convolution of a Gaussian and poisson distribution on locally compact Abelian groups pp. 148-166

- G. M. Feldman and A. E. Fryntov
- Equivalent measures of dependence pp. 167-176

- Richard C. Bradley
- A sampling theorem for multivariate stationary processes pp. 177-186

- Mohsen Pourahmadi
- On the laws of large numbers for nonnegative random variables pp. 187-193

- Nasrollah Etemadi
- Existence of a double random integral with respect to stable measures pp. 194-201

- J. Szulga and W. A. Woyczynski
- The rate of strong uniform consistency for the multivariate product-limit estimator pp. 202-209

- Lajos Horvath
| |